# SDR 96ZZZM1396

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900C
- Aircraft serial: UB13
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 408 - TPA-MIA - GEAR WARNING HORN WILL NOT SILENCE WITH BUTTON WHEN POWER IS REDUCED BELOW 84-89 PERCENT N1 (GEAR UP).  ADJUSTED POWER LEVER SWITCHES IAW MM 32-60-00.  (M)
